# SDR 2008FA0000389

- Difficulty date: June 10, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 887  S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008214) DURING SCHEDULED INSPECTION, FOUND DENT ON LWR RT LOWER AFT FUSELAGE BS 887 S-19R.  (K)
